EULER'S THEOREM AND THE PROBLEM OF DISTRIBUTION

被引:16
|
作者
Robinson, Joan
机构
来源
ECONOMIC JOURNAL | 1934年 / 44卷 / 175期
关键词
D O I
10.2307/2225401
中图分类号
F [经济];
学科分类号
02 ;
摘要
引用
收藏
页码:398 / 414
页数:17
相关论文
共 50 条
  • [1] Euler's Partition Theorem
    Pak, Karol
    [J]. FORMALIZED MATHEMATICS, 2015, 23 (02): : 93 - 99
  • [2] On Euler's problem
    Egorov, Yu. V.
    [J]. SBORNIK MATHEMATICS, 2013, 204 (04) : 539 - 562
  • [3] Fermat's little theorem and Euler's theorem in a class of rings
    de Melo Hernandez, Fernanda D.
    Hernandez Melo, Cesar A.
    Tapia-Recillas, Horacio
    [J]. COMMUNICATIONS IN ALGEBRA, 2022, 50 (07) : 3064 - 3078
  • [4] Weighted forms of Euler's theorem
    Chen, William Y. C.
    Ji, Kathy Q.
    [J]. JOURNAL OF COMBINATORIAL THEORY SERIES A, 2007, 114 (02) : 360 - 372
  • [5] A Multiparameter Refinement of Euler's Theorem
    Wang, Andrew Y. Z.
    Zhang, Lei
    [J]. ANNALS OF COMBINATORICS, 2024,
  • [6] Euler, Goldbach, and "Fermat's Theorem"
    Lemmermeyer, Franz
    [J]. ELEMENTE DER MATHEMATIK, 2010, 65 (04) : 144 - 153
  • [7] On Euler's Basel problem
    Patyi, Imre
    [J]. MATHEMATICAL GAZETTE, 2013, 97 (540): : 508 - 510
  • [8] On Euler's proof of the Fundamental Theorem of Algebra
    Böttger, Simone
    Storch, Uwe
    [J]. Journal of the Indian Institute of Science, 2011, 91 (01) : 75 - 101
  • [9] An Alternative Proof of Euler’s Rotation Theorem
    Toby Joseph
    [J]. The Mathematical Intelligencer, 2020, 42 : 44 - 49
  • [10] The converse of Euler's theorem on homogeneous functions
    Gronwall, TH
    [J]. ANNALS OF MATHEMATICS, 1930, 31 : 473 - 474